Hypersurfaces in 4-dimensional Euclidean space

Hideya Hashimoto

Czechoslovak Mathematical Journal (1990)

  • Volume: 40, Issue: 2, page 315-324
  • ISSN: 0011-4642

How to cite

top

Hashimoto, Hideya. "Hypersurfaces in 4-dimensional Euclidean space." Czechoslovak Mathematical Journal 40.2 (1990): 315-324. <http://eudml.org/doc/13853>.

@article{Hashimoto1990,
author = {Hashimoto, Hideya},
journal = {Czechoslovak Mathematical Journal},
keywords = {quaternions; hypersurface; frame field; Ricci adapted frame},
language = {eng},
number = {2},
pages = {315-324},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Hypersurfaces in 4-dimensional Euclidean space},
url = {http://eudml.org/doc/13853},
volume = {40},
year = {1990},
}

TY - JOUR
AU - Hashimoto, Hideya
TI - Hypersurfaces in 4-dimensional Euclidean space
JO - Czechoslovak Mathematical Journal
PY - 1990
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 40
IS - 2
SP - 315
EP - 324
LA - eng
KW - quaternions; hypersurface; frame field; Ricci adapted frame
UR - http://eudml.org/doc/13853
ER -

References

top
  1. D'Atri, H. K. Nickerson, The existence of special orthonormal frames, J. Diff. Geom., 2 (1968), pp. 393-409. (1968) Zbl0179.50601MR0248682
  2. A. Gray, 10.1007/BF00151525, Geometriae Dedicata., 7 (1978), pp.259-280. (1978) Zbl0378.53018MR0505561DOI10.1007/BF00151525
  3. R. Harvey, H. B. Lawson., Jr., 10.1007/BF02392726, Acta Math., 148 (1982), pp. 47-157. (1982) Zbl0584.53021MR0666108DOI10.1007/BF02392726
  4. H. Hashimoto, Some 6-dimensional oriented submanifolds in the octonians, Toyama. Math. Rep., 11 (1988), pp. 1-19. (1988) Zbl0664.53007MR0974250
  5. K. Nomizu, 10.2748/tmj/1178243217, Tohoku Math. Journ., 20 (1968), pp. 46-59. (1968) Zbl0174.53301MR0226549DOI10.2748/tmj/1178243217
  6. M. Okumura, 10.2996/kmj/1138844859, Kodai Math. Sem. Rep., 16 (1964), pp. 44-54. (1964) Zbl0116.38901MR0162199DOI10.2996/kmj/1138844859
  7. P. J. Ryan, 10.2748/tmj/1178242949, Tohoku Math. Journ., 21 (1969), pp. 363-388. (1969) Zbl0185.49904MR0253243DOI10.2748/tmj/1178242949
  8. K. Yano, The theory of Lie Derivatives and its Applications, North-Holland, Amsterdam, 1957. (1957) Zbl0077.15802MR0088769

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.